Michigan, 2007Hail and Damaging Wind in Michigan, July 25 to 26, 2007
July 25 to 26, 2007 · NWS GRR · 4 events in 2 counties and zones
Damaging wind gusts and hail were reported across portions of Muskegon and Ottawa counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- $5,000
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Damaging wind gusts and hail were reported across portions of Muskegon and Ottawa counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Jul 25, 9:00 PM EST, 15 minutes earlier.
Area forecast discussion, Jul 25, 9:00 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 PM EDT WED JUL 25 2007
LATEST UPDATE...SHORT TERM...
.SYNOPSIS... (430 PM EDT WED JUL 25 2007)
THE UPPER LEVEL LOW PRESSURE SYSTEM THAT AS OF 18Z WAS CENTERED OVER
EASTERN CENTRAL OHIO WILL CONTINUE TO DRIFT WEST NORTHWEST TO BE
SITUATED OVER CENTRAL LOWER MICHIGAN BY MID AFTERNOON THURSDAY. THIS
SYSTEM WILL BRING WITH IT SHOWERS AND ISOLATED THUNDERSTORMS THROUGH
THURSDAY NIGHT. A CANADIAN COLD FRONT WILL DIVE SOUTHEAST FROM
CENTRAL CANADA THURSDAY...REACHING LOWER MICHIGAN FRIDAY. THAT WILL
PUSH THE UPPER LEVEL STORM OUT OF THE WAY BUT BRING ENHANCED SHOWERS
AND THUNDERSTORMS TO ALLEVIATE TO SOME EXTENT THE DEVELOPING DROUGHT
OVER SOUTHERN LOWER MICHIGAN. LOCALLY HEAVY RAINFALL IS MORE LIKELY
THAN SEVERE WEATHER THROUGH THIS TIME. THE GREATEST THREAT FOR
LOCALLY HEAVY RAINFALL IS SOUTH OF INTERSTATE 96 FROM TONIGHT
THROUGH FRIDAY AFTERNOON. COOLER CANADIAN AIR WILL FOLLOW FOR THE
WEEKEND.
.SHORT TERM... (1000 PM EDT WED JUL 25 2007)
LATEST WV IMAGERY SHOWS THE CENTER OF THE UPPER LOW HAS ROTATED TO
NEAR THE WRN SHORES OF LAKE ERIE AS OF 0115Z. PRETTY STRONG VORT MAX
ROTATING AROUND THE UPPER LOW HAS ROTATED TO SE LOWER NEAR
KOZW/KARB. SHOWERS AND STORMS THAT DEVELOPED EARLIER HAVE DIMINISHED
IN COVERAGE AND INTENSITY A BIT...HOWEVER A FEW CONTINUE EVEN WITH
SFC BASED INSTABILITY ON THE WANE. THIS WAVE OVER SE LOWER WILL
ROTATE SOUTH OF THE STATE LINE TONIGHT...ALLOWING SOME SUBSIDENCE TO
SETTLE IN BEHIND IT. SOME CLEARING IS NOTED MOVING TOWARD THE CWFA
FROM THE ENE. ANOTHER POSSIBLE WAVE MOVING ENE FROM CENTRAL LAKE
ERIE COULD AFFECT THE CWFA LATER TONIGHT. BEST MOISTURE IS PROGGED
TO BE OVER THE WRN CWFA WHERE NOT AS MUCH SUBSIDENCE WILL BUILD IN.
ELEVATED LI/S ARE FCST TO REMAIN BELOW ZERO THROUGH THE NIGHT THERE.
WE WILL MAINTAIN A THREAT OF PCPN THROUGH THE NIGHT WITH THE UPPER
LOW NEARBY AND THE NEXT WAVE MOVING IN LATER. COVERAGE SHOULD NOT BE
AS WIDESPREAD WITHOUT THE DIURNAL BOOST TO HELP.
WE ALSO HAVE ADDED A MENTION OF PATCHY FOG TO THE ZONES. DEW POINTS
IN THE 60S...SOME RAINFALL...AND SOME CLEARING SKIES MOVING IN
SHOULD ALLOW FOR SOME PATCHY FOG TO DEVELOP. WE DO NOT EXPECT FOG
WILL BE A BIG ISSUE WITH AT LEAST 10 KTS ALOFT TO HELP KEEP THINGS
MIXED SOMEWHAT JUST ABOVE THE SFC. STRATUS DEVELOPMENT LOOKS TO BE
MORE FAVORED WITH PLENTY OF LOW LEVEL MOISTURE AROUND AND SOME WIND
ALOFT.
THURSDAY INTO THURSDAY NIGHT WILL SEE THE UPPER LOW OVER THE AREA
WITH THE BEST INSTABILITY OVER THE SOUTHERN AND CENTRAL CWA. THERE
IS LITTLE QUESTION THAT THERE WILL BE SHOWERS AND THUNDERSTORMS
AROUND...SO I INCREASED THE POP TO LIKELY. THE DEEP LAYER SHEAR IS
MUCH LESS... UNDER 20 KNOTS THURSDAY 06Z THROUGH 18Z... SO THE
STORMS THEN WILL MORE LIKELY BE JUST VERY WET THUNDERSTORMS.
VERTICAL TOTALS ARE IN THE 25 TO 28C RANGE THURSDAY INTO THURSDAY
NIGHT. THE SURFACE BASED CAPE IS NEAR 1000 J/KG DURING THE DAY WITH
850 MB CAPE MOSTLY NEAR THE LAKE SHORE. THE BEST COMBINATION OF 850
MB AND SURFACE BASED CAPE IS THURSDAY NIGHT SOUTH OF INTERSTATE 96.
THAT WILL BE ENHANCED ON FRIDAY DURING THE DAY AS THE COLD FRONT
MOVES THROUGH. BOTTOM LINE IS A RATHER WET PERIOD IS LIKELY UNTIL
THE FRONT COMES THROUGH FRIDAY EVENING.
&&
.LONG TERM... (434 PM EDT WED JUL 25 2007)
ONLY SIGNIFICANT FORECAST ISSUE IN THE EXTENDED PERIOD IS FOR
SATURDAY MORNING AS THE NAM IS STILL QUICKER THAN THE GFS IN PUSHING
THE SURFACE FRONT THROUGH. THE GFS HAS A WEAK WAVE ON THE FRONT...
LINGERING HIGHER DEW POINTS... AND STILL SOME H5 TROUGHING ALOFT
THROUGH SATURDAY. WILL KEEP SOME SMALL CHANCE POPS IN THE FCST ON
SATURDAY MORNING ALONG AND SOUTH OF INTERSTATE 94.
OTHERWISE THE EXTENDED PERIOD FEATURES A LARGE/DRY SURFACE HIGH
SETTLING OVER THE GREAT LAKES REGION SUNDAY AND REMAINING IN PLACE
FOR MOST OF THE FOLLOWING WEEK. WILL CALL FOR DRY/PLEASANT WEATHER
SATURDAY NIGHT THROUGH TUESDAY WITH TEMPS CLOSE TO CLIMO.
&&
.AVIATION... (338 PM EDT WED JUL 25 2007)
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH
SOME DECREASE IN COVERAGE AND INTENSITY AFTER THE SUN GOES DOWN THIS
EVENING. SOME FOG IS POSSIBLE IN AREAS WHERE HEAVY RAIN FALLS. GIVEN
THE NATURE OF THE PRECIP...WENT WITH VCSH FOR ALL TAF SITES EXCEPT
AZO AND BTL WHERE THE BEST COVERAGE OF PRECIP IS EXPECTED.
&&
.MARINE... (434 PM EDT WED JUL 25 2007)
A WEAK SURFACE PRESSURE PATTERN WILL RESULT IN WAVE HEIGHTS OF A
FOOT OR LESS. SEE THE SHORT TERM FOR DETAILS ON THE THUNDERSTORMS
BUT WE WILL HAVE ENHANCED CONVECTION THIS EVENING INTO TONIGHT AS
THE JET EXIT REGION MOVES OVER THE AREA OF GREATEST INSTABILITY...
WHICH HAPPENS TO BE THE NEAR SHORE AREA SOUTH OF GRAND HAVEN
TONIGHT. MOSTLY THESE STORMS WILL HAVE HEAVY RAINFALL AND CLOUD TO
SURFACE LIGHTNING WHICH WILL BE THE GREATEST HAZARDS FROM THESE
STORMS. ADDITIONAL THUNDERSTORMS WILL CONTINUE INTO FRIDAY.
&&
.HYDROLOGY... (1000 PM EDT WED JUL 25 2007)
SOME LOCAL ISOLATED AREAS HAVE SEEN RAINFALL ON THE ORDER OF AROUND
2 INCHES PLUS THIS EVENING FROM THE SLOW MOVING AND SOMETIMES
TRAINING SHOWERS AND STORMS. FLOOD ADVISORIES HAVE BEEN ISSUED FOR
THE HEAVIEST RAINFALL...HOWEVER NO MAJOR PROBLEMS HAVE BEEN
REPORTED.
LOCALLY HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS WILL LIKELY
RESULT IN AREAS THAT NEED URBAN AND SMALL STREAM FLOOD STATEMENTS.
WITH THE 3 HOUR FLASH FLOOD GUIDANCE VALUES OVER 3 1/2 INCHES IN ALL
OF OUR COUNTIES...FLASH FLOODING IS NOT LIKELY...HOWEVER IT IS ALSO
NOT OUT OF THE QUESTION. THAT WOULD MOSTLY BE FOR AREAS SOUTH OF
INTERSTATE 96 INTO FRIDAY AFTERNOON WHERE THE INSTABILITY WILL BE
THE GREATEST. LARGE SCALE RIVER FLOODING AT THIS POINT DOES NOT SEEM
TO BE AN ISSUE.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&
SHORT TERM: NJJ/WDM
LONG TERM: OSTUNO
AVIATION: OSTUNO
MARINE: WDM
HYDROLOGY: NJJ/WDM
Hazardous weather outlook, Jul 25, 5:00 AM EST, 16 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
600 AM EDT WED JUL 25 2007
MIZ037>040-043>046-050>052-056>059-064>067-071>074-260900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
600 AM EDT WED JUL 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SEVERE
WEATHER IS NOT EXPECTED BUT SOME OF THE STORMS MAY CONTAIN HEAVY
RAINFALL AND PEA SIZE HAIL. STORM MOVEMENT WILL BE SOUTHWEST AT 5 TO
10 MPH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY AS WELL. NO SEVERE
WEATHER IS EXPECTED AT THIS TIME... BUT LOCALLY HEAVY RAINFALL AND
SMALL HAIL MAY OCCUR. A SLIGHT CHANCE OF STORMS ALSO EXISTS ON
SATURDAY... MAINLY SOUTH AND EAST OF GRAND RAPIDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
LMZ844>849-260900-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
600 AM EDT WED JUL 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SEVERE
WEATHER IS NOT EXPECTED BUT SOME OF THE STORMS MAY CONTAIN HEAVY
RAINFALL AND PEA SIZE HAIL. STORM MOVEMENT WILL BE SOUTHWEST AT 5 TO
10 MPH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY AS WELL. NO SEVERE
WEATHER IS EXPECTED AT THIS TIME... BUT LOCALLY HEAVY RAINFALL AND
SMALL HAIL MAY OCCUR.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 25, 4:17 PM EST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
517 PM EDT WED JUL 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLOOD TEKONSHA 42.09N 84.99W
07/25/2007 CALHOUN MI LAW ENFORCEMENT
MINOR ROAD FLOODING REPORTED AROUND TEKONSHA.
&&
IODSpecial weather statement, Jul 25, 6:18 PM EST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
718 PM EDT WED JUL 25 2007
MIZ051-058-260015-
IONIA-MONTCALM-
718 PM EDT WED JUL 25 2007
...SPECIAL WEATHER STATEMENT...
AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STANTON TO 11 MILES
SOUTH OF STANTON...MOVING SOUTHWEST AT 15 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...GREENVILLE...BELDING AND
SARANAC.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4339 8501 4309 8493 4288 8530 4322 8530
Special weather statement, Jul 25, 6:21 PM EST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
721 PM EDT WED JUL 25 2007
MIZ038-260015-
LAKE-
721 PM EDT WED JUL 25 2007
...SPECIAL WEATHER STATEMENT...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTH OF BALDWIN...MOVING SOUTHWEST AT
5 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...SAUBLE.
GUSTY WINDS MAY CAUSE SMALL OBJECTS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. LOCALLY
IN EXCESS OF AN INCH OF RAIN COULD FALL IN LESS THAN AN HOUR FROM
THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4417 8598 4417 8588 4410 8579 4408 8581
4395 8595 4391 8599 4390 8600 4391 8603
4413 8604Special weather statement, Jul 25, 7:24 PM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
824 PM EDT WED JUL 25 2007
MIZ051-057-260115-
KENT-MONTCALM-
824 PM EDT WED JUL 25 2007
...SPECIAL WEATHER STATEMENT...
AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF GREENVILLE...OR 10 MILES WEST
OF STANTON...MOVING SOUTHWEST AT 15 MPH.
PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...GREENVILLE.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4333 8510 4345 8530 4322 8559 4308 8535
Special weather statement, Jul 25, 8:30 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
930 PM EDT WED JUL 25 2007
MIZ038-260245-
LAKE-
930 PM EDT WED JUL 25 2007
...SPECIAL WEATHER STATEMENT...
AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LUTHER...OR 13 MILES NORTHEAST OF BALDWIN...
MOVING SOUTHWEST AT 10 MPH.
PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCALLY UP TO 2 INCHES OF
RAIN COULD FALL FROM THIS SLOW MOVING STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BALDWIN.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4410 8567 4405 8557 4388 8557 4385 8561
4382 8562 4382 8574 4383 8575 4383 8604
4384 8604Special weather statement, Jul 25, 8:41 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
941 PM EDT WED JUL 25 2007
MIZ044-050-056-057-260300-
KENT-MUSKEGON-NEWAYGO-OTTAWA-
941 PM EDT WED JUL 25 2007
...SPECIAL WEATHER STATEMENT...
AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANT TO SPARTA...
MOVING SOUTHWEST AT 10 MPH.
PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
THIS STORM WILL BE CAPABLE OF PRODUCING AN INCH OF RAIN IN LESS THAN
AN HOUR.
LOCATIONS IN OR NEAR THE PATH INCLUDE...GRANT...RAVENNA...
COOPERSVILLE AND FRUITPORT.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4349 8566 4313 8563 4296 8619 4327 8633
Thunderstorm Wind, Muskegon
- When
- July 25, 9:15 PM EST
- Where
- Muskegon County, 0.86 mi NE of Ravenna
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 43.190, -85.940
A few three foot diameter trees were blown down on Squires road two miles southeast of Ravenna.
Hail, Muskegon
- When
- July 26, 6:09 PM EST to 6:19 PM EST
- Where
- Muskegon County, 2.05 mi SW of Lakewood Club to North Muskegon
- Measured
- 1 in hail
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 43.360, -86.280
Numerous reports of three quarters to one inch diameter hail were received from Muskegon.
Hail, Muskegon
- When
- July 26, 6:25 PM EST
- Where
- Muskegon County, 1.01 mi E of Muskegon Lake
- Measured
- 0.75 in hail
- Property damage
- $10,000
- Crop damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 43.230, -86.260
Three quarters inch diameter hail with enough hail to cover the surface of a car was reported at the Muskegon airport.
Hail, Ottawa
- When
- July 26, 6:45 PM EST
- Where
- Ottawa County, 3 mi NE of Nunica
- Measured
- 0.75 in hail
- Reported by
- NWS Storm Survey
- Coordinates
- 43.111, -86.028
Three quarters inch diameter hail was reported 3 miles northeast of Nunica.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in California, July 25, 20071 death · 1 event
- Hail and Damaging Wind in Georgia, July 25 to 26, 2007$551,000 · 0.88 in hail · 10 events
- Flash Flooding in Wyoming, July 25, 2007$585,000 · 5 events
- Hail and Damaging Winds in Tennessee, July 25, 2007$101,000 · 50 kt wind · 5 events
- Flash Flood in Arizona, July 25, 2007$100,000 · 1 event
- Flash Flooding and Hail in Utah, July 25, 2007$30,000 · 1 in hail · 6 events
- Flash Flooding in Texas, July 25, 200715 events
- Hail and Damaging Winds in Tennessee, July 25, 20071 in hail · 12 events
- Flash Flooding and Hail in Alabama, July 25, 200752 kt wind · 11 events
- Hail and Damaging Winds in North Dakota, July 25, 20071 in hail · 11 events
- Flash Flood in California, July 25, 2007$15,000 · 1 event
- Flash Flooding and Hail in California, July 25 to 26, 20071 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 48614, 48615, 48616, 48617.